| Catalog Number |
0210100000 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/13/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the tubing in the package looks discolored found out of the box.There was no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Based on the original reported event, the event was assessed as likely to cause or contribute to a serious injury or require medical intervention to prevent a serious injury if it should recur.After completing our device evaluation and obtaining additional information, it was determined that this event did not involve bio-contamination and is not likely to cause or contribute to a serious injury or require medical intervention to prevent a serious injury and is therefore not reportable.
Event or Problem Description